Ultima Vez Modificado: 4 de julio del 2009
Dear OncoLink "Ask The Experts,"
I have suffered from depression all [of] my life and take several different medications and see a psychiatrist. Since starting Lupron therapy, I have been much more depressed. My psychiatrist has changed my medications around in the hopes of helping with the depression, but it does not seem to be working. Do you know of anything that can help manage this side effect?
Richard Whittington, MD, Associate Professor of Radiation Oncology at the University of Pennsylvania School of Medicine, responds:This is a real problem in men and it is analogous to the condition in women called "involutional melancholia" that occurs when women go through menopause. Physiologically, you are going through the same hormone shifts that women do during "the change".
Apr 17, 2014 - Many men with prostate cancer suffer from insomnia, depression and distress, and younger men as well as those receiving radiation therapy are most at risk, according to a study published the August issue of Applied Nursing Research.
Mar 5, 2010
Apr 17, 2014
Mar 28, 2011